# SDR ASAA2014010212311

- Difficulty date: January 2, 2014
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 26,082 hours, 8,209 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78233008, FOUND L2 DOOR EXTERIOR EMERGENCY AREA LIGHT INOPERATIVE REPLACED LAMP NO HELP.  ACFT GROUNDED. REPLACED SPLICE AND WIRE FROM SM411 TO POWER SUPPLY REF WDM 33-51-14.  R & R POWER SUPPLY OPS CK NORMAL REINSTALLED AFT L2 DOOR TRIM PIECE.
